Well-posedness of the Dirichlet and Poincare problems for a multidimensional Gellerstedt equation in a cylindric domain
AbstractWe prove the unique solvability of the Dirichlet and Poincare problems for a multidimensional Gellerstedt equation in a ´cylindric domain. We also obtain a criterion for the unique solvability of these problems.
How to Cite
Aldashev, S. A. “Well-Posedness of the Dirichlet and Poincare Problems for a Multidimensional Gellerstedt Equation in a Cylindric Domain”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 64, no. 3, Mar. 2012, pp. 426-32, https://umj.imath.kiev.ua/index.php/umj/article/view/2587.